# SDR 2002UALA00256

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1280 ABOVE STRINGER 26R GOUGED AND HAS EXCESS MATERIAL LOSS.   MAJOR REPAIR ACCOMPLISHED. INSTALLED ANGLE REPAIR.
